Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 245, NWS Tulsa, OK

October 10, 2014Latimer County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 10, 2014, 2:56 PM CDT for Latimer County, Pittsburg County, Oklahoma. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 10, 2014, 2:56 PM CDT (19:56 UTC)
Expired
Oct 10, 2014, 3:45 PM CDT
In force
49 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Latimer County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 127 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 10, 2:59 PM CDTTSTM WND GST 0Mcalester, OKGUST TO 58 MPH ON MESONET.
Oct 10, 2:59 PM CDTTSTM WND GST 58Mcalester, OKGUST TO 58 MPH AT ASOS UNIT AT MCALESTER AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 857 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
857 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

765 
WUUS54 KTSA 101956
SVRTSA
OKC077-121-102045-
/O.NEW.KTSA.SV.W.0245.141010T1956Z-141010T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
256 PM CDT FRI OCT 10 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  CENTRAL PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 345 PM CDT

* AT 253 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MCALESTER
  REGIONAL AIRPORT...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...KREBS...ALDERSON...BACHE...
  DOW...HAILEYVILLE...HARTSHORNE...GOWEN...HIGGINS AND WILBURTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3483 9598 3505 9581 3497 9524 3468 9542
      3468 9546
TIME...MOT...LOC 1956Z 282DEG 28KT 3491 9578

HAIL...1.00IN
WIND...60MPH

$$

LACY
2 follow-up statements
605 
WWUS54 KTSA 102005
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
305 PM CDT FRI OCT 10 2014

OKC077-121-102045-
/O.CON.KTSA.SV.W.0245.000000T0000Z-141010T2045Z/
PITTSBURG OK-LATIMER OK-
305 PM CDT FRI OCT 10 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
LATIMER AND CENTRAL PITTSBURG COUNTIES UNTIL 345 PM CDT...

AT 301 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KREBS...AND
MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED. A 58 MPH WIND GUST WAS MEASURED AT THE 
MCALESTER AIRPORT AT 254 PM.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BACHE...DOW...HAILEYVILLE...
  HARTSHORNE...GOWEN...HIGGINS AND WILBURTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3486 9587 3503 9575 3497 9524 3468 9542
      3468 9546
TIME...MOT...LOC 2004Z 282DEG 28KT 3490 9569

HAIL...1.00IN
WIND...60MPH

$$

LACY
579 
WWUS54 KTSA 102041
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT FRI OCT 10 2014

OKC077-121-102050-
/O.EXP.KTSA.SV.W.0245.000000T0000Z-141010T2045Z/
PITTSBURG OK-LATIMER OK-
341 PM CDT FRI OCT 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LATIMER AND CENTRAL
PITTSBURG COUNTIES WILL EXPIRE AT 345 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE 
WITH THIS THUNDERSTORM.

IN ADDITION...SEVERE THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3486 9587 3503 9575 3497 9524 3468 9542
      3468 9546
TIME...MOT...LOC 2040Z 282DEG 28KT 3484 9536

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 12:32 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Oct 10, 12:32 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1232 PM CDT FRI OCT 10 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MAIN COLD FRONT LOCATED NEAR INTERSTATE 44 EARLY THIS AFTERNOON
WITH OUTFLOW BOUNDARY EXTENDING INTO EAST-CENTRAL OKLAHOMA/WEST
CENTRAL ARKANSAS. AREAS OF RAIN WITH A FEW EMBEDDED THUNDERSTORMS
WILL CONTINUE TO IMPACT TAF SITES...PRIMARILY SOUTH OF I-44 AS
COLD FRONT PUSHES SOUTH INTO THE ARKLATX BY LATE TONIGHT. IFR
CONDITIONS LIKELY BEHIND FRONT WITH LOW CEILINGS/PATCHY FOG INTO
SATURDAY MORNING.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ061-OKZ062-OKZ063.

AR...FLASH FLOOD WATCH UNTIL 4 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

AVIATION...12
Hazardous weather outlook, Oct 10, 12:50 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1250 PM CDT FRI OCT 10 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-102230-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1250 PM CDT FRI OCT 10 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEASTERN OKLAHOMA.
	ONSET...THIS AFTERNOON.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
RAIN SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS CONTINUE ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON.
A COLD FRONT WAS LOCATED NEAR THE INTERSTATE 44 CORRIDOR. BREAKS IN
THE CLOUD COVER...SOUTH OF THE FRONT...HAVE ALLOWED THE ATMOSPHERE
TO BECOME MODESTLY UNSTABLE ACROSS SOUTHEAST OKLAHOMA. A FEW STORMS
COULD APPROACH SEVERE LIMITS ACROSS SOUTHEAST OKLAHOMA THIS
AFTERNOON OR EVENING. DAMAGING WINDS AND MARGINALLY SEVERE HAIL
WILL BE THE MAIN THREATS.

IN ADDITION...LOCALLY HEAVY RAINFALL WILL ACCOMPANY THE STRONGER
STORMS WHICH COULD LEAD TO LOCALIZED FLOODING...MAINLY IN AREAS THAT
HAVE ALREADY RECEIVED SIGNIFICANT RAINS. GUSTY NORTH WINDS WILL
DEVELOP THIS AFTERNOON INTO TONIGHT BEHIND THE COLD FRONT ACROSS
NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...SEVERE THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY
	 RAIN POTENTIAL.
TUESDAY AND WEDNESDAY...NO HAZARDS.
THURSDAY...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
RAIN SHOWERS ARE EXPECTED TO BE ONGOING ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS SATURDAY MORNING...WITH THUNDERSTORM
POTENTIAL REMAINING OVER SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS. THIS ACTIVITY SHOULD TAPER OFF FROM WEST TO EAST LATE
SATURDAY AS THE FRONT AND ASSOCIATED UPPER LEVEL LOW PRESSURE
SYSTEM EXITS THE REGION.

THUNDERSTORM CHANCES QUICKLY RETURN SUNDAY AND INCREASE SUNDAY
NIGHT INTO MONDAY AS A STRONG UPPER LEVEL LOW PRESSURE SYSTEM AND
ASSOCIATED COLD FRONT ARE FORECAST TO DIVE SOUTHEASTWARD INTO THE
SOUTHERN PLAINS. INCREASING MOISTURE AND INSTABILITY INTERACTING
WITH THE FRONT WILL ALLOW FOR THE POTENTIAL OF SEVERE WEATHER
SUNDAY NIGHT INTO MONDAY. HEAVY RAINFALL WITH AN ADDITIONAL FLASH
FLOODING POTENTIAL WILL ALSO BE POSSIBLE AS THIS NEXT SYSTEM MOVES
THROUGH...ESPECIALLY ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. STAY TUNED TO LATER UPDATES AS THIS TIME NEARS. PLEASANT
FALL WEATHER WILL RETURN BY TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Oct 10, 10:43 AM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1043 AM CDT FRI OCT 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      SILOAM SPRINGS          36.19N 94.54W
10/10/2014                   BENTON             AR   LAW ENFORCEMENT

            A FEW ROADS WERE CLOSED AND BARRICADED OFF DUE TO HIGH
            WATER. THE WATER HAS SINCE RECEDED.

&&

MEP
Local storm report, Oct 10, 12:31 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1231 PM CDT FRI OCT 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      MIAMI                   36.87N 94.88W
10/10/2014                   OTTAWA             OK   EMERGENCY MNGR

            SEVERAL CITY AND COUNTY ROADS CLOSED. WATER ENTERED A
            COUPLE OF BUSINESSES IN MIAMI.

&&

BAS
Local storm report, Oct 10, 12:33 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
1233 PM CDT FRI OCT 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLASH FLOOD      VINITA                  36.64N 95.15W
10/10/2014                   CRAIG              OK   EMERGENCY MNGR

            THROUGHOUT CRAIG COUNTY...NUMEROUS ROAD CLOSURES AND
            CREEKS OVER BANKS. SEVERAL MEASURED RAIN TOTALS OVER 8
            INCHES NEAR THE KANSAS BORDER.

&&

BAS
Local storm report, Oct 10, 1:33 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
133 PM CDT FRI OCT 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 AM     TORNADO          5 W SPIRO               35.24N 94.71W
10/06/2014                   LE FLORE           OK   NWS STORM SURVEY

            A TORNADO TORE PORTIONS OF THE ROOFS AND WALLS FROM TWO
            CHICKEN HOUSES...UPROOTED SEVERAL HARDWOOD TREES...AND
            SNAPPED A NUMBER OF LARGE TREE LIMBS. THE TORNADO WAS
            RATED EF-1 BASED ON THIS DAMAGE.

&&

EJC
Local storm report, Oct 10, 2:18 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT FRI OCT 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     FLASH FLOOD      MOUNTAINBURG            35.64N 94.17W
10/10/2014                   CRAWFORD           AR   EMERGENCY MNGR

            *** 2 INJ *** HEAVY RAINS CAUSED SEVERAL ROAD WASHOUTS
            AROUND CRAWFORD COUNTY. TWO CREW WERE INJURED WHEN A

            TRAIN DERAILED 7 MILES NORTH OF CHESTER DUE TO A WASHOUT.

&&

BAS
Special weather statement, Oct 10, 2:45 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
245 PM CDT FRI OCT 10 2014

OKZ073-075-102030-
LATIMER OK-PITTSBURG OK-
245 PM CDT FRI OCT 10 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL PITTSBURG AND WESTERN LATIMER

AT 245 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
ARPELAR...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...GOWEN...MCALESTER...SAVANNA...HARTSHORNE...
HAILEYVILLE...DOW...HAYWOOD...BACHE...ALDERSON...KREBS...ARPELAR...
SCIPIO...BLOCKER...FEATHERSTON...CROWDER...QUINTON AND MCALESTER
REGIONAL AIRPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3513 9592 3516 9535 3515 9535 3478 9548
      3477 9609
TIME...MOT...LOC 1945Z 263DEG 26KT 3494 9588

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 8:48 PM CDTSpecial Weather StatementTSAAdair27 min
Oct 10, 12:37 AM CDTSpecial Weather StatementTSAWashington38 min
Oct 10, 1:37 AM CDTSpecial Weather StatementTSACraig23 min
Oct 10, 1:52 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa38 min
Oct 10, 2:09 AM CDTSpecial Weather StatementTSAOttawa36 min
Oct 10, 2:34 AM CDTSpecial Weather StatementTSAOttawa41 min
Oct 10, 2:35 AM CDTFlash Flood WarningTSACraig, Nowata, Osage, Ottawa, Washington6 hr
Oct 10, 2:47 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa28 min
Oct 10, 5:03 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more4 hr
Oct 10, 5:36 AM CDTSpecial Weather StatementTSAPawnee39 min
Oct 10, 6:10 AM CDTSpecial Weather StatementTSACreek35 min
Oct 10, 6:35 AM CDTSpecial Weather StatementTSACreek, Tulsa40 min
Oct 10, 6:43 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers6 hr
Oct 10, 7:49 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 1 more56 min
Oct 10, 7:53 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Wagoner37 min
Oct 10, 7:57 AM CDTRiver Flood WarningTSANowata36 hr
Oct 10, 8:12 AM CDTRiver Flood WarningTSAOttawa42 hr
Oct 10, 8:26 AM CDTAreal Flood WarningTSACraig, Delaware, Nowata, Osage, Ottawa, Rogers and 1 more11 hr
Oct 10, 8:35 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more55 min
Oct 10, 9:25 AM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Sequoyah65 min
Oct 10, 11:17 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah88 min
Oct 10, 1:50 PM CDTRiver Flood AdvisoryTSACherokee, Delaware17 hr
Oct 10, 2:45 PM CDTSpecial Weather StatementTSAPittsburg45 min
Oct 10, 3:25 PM CDTAreal Flood AdvisoryTSAPittsburg3 hr
Oct 10, 3:58 PM CDTAreal Flood AdvisoryTSAAdair3 hr
Oct 10, 4:08 PM CDTSpecial Weather StatementTSALeFlore52 min
Oct 10, 4:26 PM CDTSevere Thunderstorm WarningTSALeFlore49 min
Oct 10, 5:16 PM CDTSpecial Weather StatementTSAHaskell44 min
Oct 10, 6:07 PM CDTSpecial Weather StatementTSALeFlore23 min
Oct 10, 6:21 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha39 min
Oct 10, 6:58 PM CDTSpecial Weather StatementTSAChoctaw32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.